muscle-icon

Avascular necrosis stg 2

Diagnosed Hodgkin's lymphoma stage 3 - 12 chemos ABVD- Bleomycin induced lung failure after cemoterapy treatment-corticosteroid intake upto 180mg for about a week-after 6 months of chemotherapy hip joint pain and limping while on walk -diagnosed avascular necrosis stage 2 (after x ray and MRI). Doc suggested osteofos 10mg daily and diacerein 50mg(WALKFREE) daily and wait for 6 months with some physiotherapy. should I stay with the same or look for a core decompression or stem cell transplant or any other treatment available please advice me
views-icons 84 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Somanna Malchira
Joint Replacement Surgeon 13 yrs exp Bangalore
Are you still undergoing chemotherapy and steroid treatment?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO